# SDR 99ZZZX2447

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1619W
- Make and model: Beech E-55
- Aircraft serial: TE869
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 951100224
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT UPPER SPAR CAP ON RIGHT WING TO BE EXFOLIATED AND CORRODED AT WS 70.340.  AFFECTED AREA IS APPROXIMATELY 6-8 INCHES IN LENGTH.  OUTBOARD END OF CORRODED AREA SEVERELY BLISTERED AND DISINTEGRATED THROUGH ENTIRE THICKNESS OF SPAR CAP EXTRUSION.
